# SDR ASAA2021093036354

- Difficulty date: September 30, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40013
- Part serial: NA
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE L/H H-STAB LOWER SKIN BETWEEN STA STA.92.7 AND 101.90 APROX. 1" LONG. MARKED ENDS OF CRACK AND CRACK LOCATION IN BACK. GROUNDED - YES. ACCOMPLISHED DOUBLER REPAIR AS REQUIRED IAW B737-800 SRM 55-10-01-2R-11. REPAIR IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES.
